Carrillo, JoséCaselles, VicenteMoll, Salvador2018-12-192018-12-192013Carrillo JA, Caselles V, Moll S. On the relativistic heat equation in one space dimension. Proc London Math Soc. 2013 Dec;107(6):1395-423. DOI: 10.1112/plms/pdt0151460-244Xhttp://hdl.handle.net/10230/36152We study the relativistic heat equation in one space dimension. We prove a local regularity result when the initial datum is locally Lipschitz in its support. We propose a numerical scheme that captures the known features of the solutions and allows for analysing further properties of their qualitative behaviour.application/pdfeng© 2013 London Mathematical Society. This is an Open Access article distributed under the terms ofthe Creative Commons Attribution License (http://creativecommons.org/licenses/by/3.0/), which permitsunrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.On the relativistic heat equation in one space dimensioninfo:eu-repo/semantics/articlehttp://dx.doi.org/10.1112/plms/pdt015info:eu-repo/semantics/openAccess